Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taken rabies vaccination, pain and tingling in lower lip and tongue. Cause for concern?

I WAS BITEN ON THE LOWER LIP BY A DOG ON THURSDAY OF LAST WEEK. ON FRIDAY I HAD A TETANUS SHOT AND AM ON ANTIBOTICS. THE DOG HAD RABIES VACCINATION . TODAY HAVE HAD PAIN IN MY LOWER LIP AD IT IS TINGLING. I HAVE SOME TINGING ON MY TONGUE TOO. I WENT BACK TO THE EMERGENCY CLINIC TODAY AND THEY SAID TO KEEP TAKING THE ANTIBOTIC. MY LOWER LIP IS RED AND SWOLLEN BUT IT DID SO STARTING RIGHT AFTER I WAS BITTEN. CAUSE FOR CONCERN?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Nothing to worry.
Just continue the antibiotic.
May take analgesic to reduce pain.
You will be all right within 2 weeks.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor